Commutativity in the lattice of topologizing filters of a commutative semiartinian ring
dc.contributor.author | Arega, Nega | |
dc.contributor.author | Van den Berg, J.E. (John) | |
dc.contributor.email | john.vandenberg@up.ac.za | en_ZA |
dc.date.accessioned | 2020-02-18T07:20:09Z | |
dc.date.issued | 2019 | |
dc.description.abstract | Please read abstract in the article. | en_ZA |
dc.description.department | Mathematics and Applied Mathematics | en_ZA |
dc.description.embargo | 2020-06-27 | |
dc.description.librarian | hj2020 | en_ZA |
dc.description.sponsorship | The DST-NRF CoE-MaSS (South Africa), the ISP (International Science Program) and the National Research Foundation (NRF) of South Africa. | en_ZA |
dc.description.uri | https://www.tandfonline.com/loi/lagb20 | en_ZA |
dc.identifier.citation | Nega Arega & John van den Berg (2019) Commutativity in the lattice of topologizing filters of a commutative semiartinian ring, Communications in Algebra, 47:12, 5370-5379, DOI: 10.1080/00927872.2019.1623237. | en_ZA |
dc.identifier.issn | 0092-7872 (print) | |
dc.identifier.issn | 1532-4125 (online) | |
dc.identifier.other | 10.1080/00927872.2019.1623237 | |
dc.identifier.uri | http://hdl.handle.net/2263/73392 | |
dc.language.iso | en | en_ZA |
dc.publisher | Taylor and Francis | en_ZA |
dc.rights | © 2019 Taylor & Francis Group, LLC. This is an electronic version of an article published in Communications in Algebra, vol. 47, no. 12, pp. 5370-5379, 2019. doi : 10.1080/00927872.2019.1623237. Communications in Algebra is available online at : https://www.tandfonline.com/loi/lagb20. | en_ZA |
dc.subject | Socle | en_ZA |
dc.subject | Topologizing filter | en_ZA |
dc.subject | Semiartinian | en_ZA |
dc.subject | Loewy module | en_ZA |
dc.subject | Loewy length | en_ZA |
dc.subject | Commutativity | en_ZA |
dc.title | Commutativity in the lattice of topologizing filters of a commutative semiartinian ring | en_ZA |
dc.type | Postprint Article | en_ZA |